# SDR SWAA2025071579392

- Difficulty date: June 8, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD SUPPORT ANGLE OF INBOARD AUXILIARY TRACK SLAT 7 AT RT WING.  REPLACED SUPPORT BRACKET AND FASTENERS LOCATED ON INBOARD AUXILIARY TRACK SLAT 7 AT RT WING. IAW SRM 51-40-02. SRM 51-10-02 PARAGRAPH 9. AND DWG# 114A5020 SHEET 16. REV -.
